Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Two step mantoux test negative. Second step was faint, felt dizzy. Is it related to TB shot ?

Hello, I am a college student in the nursing program. The two step mantoux test was mandatory to commence into clinical. After getting the first part of the test I felt fine and it was negative. Today, after getting the second step, I have felt very faint and almost passed out. I stopped feeling quite as faint but still am very dizzy. Is this related to the tb shot or completely irrelivant? I currently have a cold .. could that somehow have anything to do with the tb test or what? Thanks!
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Infectious Diseases Specialist 's  Response
Hi there,
Welcome to HCM. Mantoux test uses PPD in a low dose just to check if previous infection with TB has occurred or not. I do not think your dizziness spell is due to that test. Flu like illness definitely can cause dizziness and headcahe. Mantoux test is read positive based on the size of the wheal (more than 10mm) produced by the subcutaneous injection after 48 hours. Thanks.
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor